# SDR CA070803012

- Difficulty date: July 28, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 11,328 hours
- Engine: Lyc LIO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 63420006
- Condition: Broken
- Location: Lt Rudder
- Part time: 11,513 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE LT RUDDER CABLE TORQUE TUBE CONNECTION BROKE OFF FROM THE TUBE.  RUDDER CONTROL WAS LIMITED TO THE TRIM. (TC NR 20070803012)
